MathSciNet Relay Station
MathSciNet bibliographic data
MR407885 (53 #11655) 58C25 (57D70 57D45)
Godwin, A. N. Three dimensional pictures for Thom's parabolic umbilic. Inst. Hautes Études Sci. Publ. Math. No. 40 (1971), 117–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement